# SDR VNAA20251204017

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: MM67035670003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BAY DOOR CUTOUT BELOW FLOOR BTW FS1047 TO FS1031 STGR18L ON AFT CARGO DOOR SURROUND STRUCTURE.  INNER SHORD ON BAY DOOR CUTOUT BELOW FLOOR BTW FS1047 TO FS1031 STGR18L ON AFT CARGO DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-0A1 AND CRJ 900 SRM 51-42-21-001-001-A01
